MAUDE Adverse Event Report: Zimmer Surgical, Inc. HANDPIECE, ELECTRIC DERMATOME

Zimmer Surgical, Inc. HANDPIECE, ELECTRIC DERMATOME
Catalog Number 00882100100
Medical Device Problem Codes Corroded (1131); Device Contamination with Chemical or Other Material (2944); Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery, the unit had a corroded motor, contaminated insulation and damaged part like plug harness assembly, worn screws and worn reciprocation arm.Inconsistent speed was confirmed after final investigation.There was no patient involvement.Due diligence is complete as no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the motor speeds were not stable, the screws and reciprocating arm were worn, the power cable was damaged (no exposed metal wiring), and the insulator was contaminated.The motor, reciprocating arm, screws, plug harness, and insulator were replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in france.

Brand Name
HANDPIECE, ELECTRIC DERMATOME
Common Device Name
Dermatome
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50820425
Report Number0001526350-2026-01134
Device Sequence Number21511059
Product Code GFD
UDI-Device Identifier00889024375994
UDI-Public(01)00889024375994(11)170817(10)63733196
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00882100100
Device Lot Number63733196
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown